Generalized solutions of the integral equations of a scalar diffraction problem
Differencialʹnye uravneniâ, Tome 42 (2006) no. 1, pp. 79-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_1_a6,
author = {A. A. Kashirin and S. I. Smagin},
title = {Generalized solutions of the integral equations of a scalar diffraction problem},
journal = {Differencialʹnye uravneni\^a},
pages = {79--90},
year = {2006},
volume = {42},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_1_a6/}
}
A. A. Kashirin; S. I. Smagin. Generalized solutions of the integral equations of a scalar diffraction problem. Differencialʹnye uravneniâ, Tome 42 (2006) no. 1, pp. 79-90. http://geodesic.mathdoc.fr/item/DE_2006_42_1_a6/